# SDR SWIA202156860

- Difficulty date: January 17, 2021
- Submitted: March 11, 2021
- Operation: Air carrier
- Aircraft: N958SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7833
- Aircraft time: 43,808 hours, 36,904 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Tube
- Part number: 601R1425017
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH IB FLAP IB FLAP VANE ACTUATOR IS CORRODED WHERE IT ATTACHES TO THE FLAP VANE REMOVED AND REPLACED THE TUBE ASSY ON THE RH IB FLAP IB VANE ACTUATOR IAW BOMBARDIER CMM 57-59-00. REFER TO THE CONTINUATION CARD FOR WORK PERFORMED.
